# SDR F3LA2017091200222

- Difficulty date: September 6, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N304FR
- Make and model: Airbus A320*
- Aircraft serial: 7637
- Aircraft time: 2,575 hours, 1,042 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Part time: 2,575 hours, 1,042 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ECAM MESSAGE HYDRAULIC GREEN ENGINE 1 PUMP LOW PRESSURE AND HYDRAULIC GREEN LOW LEVEL. FOUND B NUT LOOSE AT LT MLG DOOR UPLOCK BYPASS VALVE. RETIGHTENED B NUT. SERVICED HYDRAULIC GREEN SYSTEM PER AMM 12-12-00. RAN ENGINE NR 1 TO OPS CHECK ENGINE DRIVEN PUMP PER AMM 29-11-00 PB 501. ENGINE DRIVEN PUMP OPS CHECK GOOD. RESET FREE FALL EXTENSION HANDLE PER AMM 32-33-00-710-050-B. NO LEAKS NOTED.
